American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20J05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Kenneth S. Brown and Ross Geoghegan. $FP_\infty$ groups and HNN extensions. Bull. Amer. Math. Soc. 9 (1983) 227-229. MR 707963.
Abstract, references, and article information   
View Article: PDF

[2] Roger C. Alperin and Peter B. Shalen. Linear groups of finite cohomological dimension. Bull. Amer. Math. Soc. 4 (1981) 339-341. MR 609046.
Abstract, references, and article information   
View Article: PDF

[3] G. A. Swarup. Two reductions of the Poincaré conjecture. Bull. Amer. Math. Soc. 1 (1979) 774-777. MR 537630.
Abstract, references, and article information   
View Article: PDF

[4] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[5] Robert Bieri and Beno Eckmann. Cobordism for Poincaré duality groups. Bull. Amer. Math. Soc. 82 (1976) 137-139. MR 0393197.
Abstract, references, and article information   
View Article: PDF

[6] Peter Hilton and Urs Stammbach. On the differentials in the Lyndon-Hochschild-Serre spectral sequence. Bull. Amer. Math. Soc. 79 (1973) 796-799. MR 0323918.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1